# SDR DALA2019031701790

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 56,479 hours, 18,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 LWR AFT T-ANGLE ON RT HORIZONTAL STAB DAMAGED 30" IB FROM O/B EDGE. CORRECTIVE ACTION: REPAIRED PER ERA 576304-14 REV A. (5818719)
